# SDR SWAA201212210792

- Difficulty date: November 26, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW FRAME IS CRACKED AT UPPER AFT CORNER MOD.  INSTALLED REPAIR DOUBLER IAW ER 12-03637 AND EA 1-753-21274.
